RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 34, Issue 5  


Invariant properties of systems of formulas of elementary axiomatic theories
M. M. Kipnis
963
Commutative products of linear $\Omega$-algebras
M. S. Burgin
977
Homological determinacy of $p$-adic representations of rings with power basis
A. V. Yakovlev
1000
Estimation of Weyl sums with prime denominator
S. A. Stepanov
1015
A new application of $p$-adic analysis to representation of numbers by binary forms
V. G. Sprindzhuk
1038
Multiplicative functions and probabilistic number theory
B. V. Levin, A. S. Fainleib
1064
On singularities of folding type
Ya. M. Eliashberg
1110
Classes of functions quasianalytic with respect to a linear hyperbolic operator of second order
V. G. Hryptun
1127
Asymptotic behavior of the spectrum of weakly polar integral operators
M. Sh. Birman, M. Z. Solomyak
1142
Orthogonal bases in $L^p$
B. V. Ryazanov, A. N. Slepchenko
1159
Two-dimensional limit theorem for the particle number and energy in the grand canonical ensemble
R. A. Minlos, A. M. Khalfina
1173
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019